A 32-year-old female asked:
Disclaimer

i take kineret (anakinra) injections sub-cu.i didn't notice that i accidentally hit & possibly injected the med into a vein until i was finished.advice?

1 doctor answer
Dr. Ronald Krauser
51 years experience Rheumatology
Ignore it: I doubt you injected it into a vein. It is more likely that the needle passed through a small vein and caused some bleeding. If nothing has happened by now, nothing will.
Answered on Sep 24, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Kineret allergy: Kineret (anakinra) is an Immunosuppressive medication. An allergy occurs when your body’s immune system creates antibodies to a foreign substance cau ... Read More
A 32-year-old member asked:
Dr. Thomas Deberardino
31 years experience Orthopedic Surgery
Speak w/ your Doctor: Only you and your physician can make the final decision as to which medicatinos may or may not be right for your situation. All medications have known ... Read More
A 33-year-old member asked:
Dr. Kathryn Riordan
37 years experience Rheumatology
Anakinra: No, there is no harm caused by injecting Anakinra before it warms to room temperature however the injections are more painful and absorption may be sl ... Read More
2
2 thanks
A 24-year-old female asked:
Dr. Jerome Mueller
50 years experience Orthopedic Surgery
Limit weight bearing: You didn't indicate your age or how long you have had this problem. In early childhood it is important to rest the affected joints as well as splinti ... Read More
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month